# SDR IXXA20170320205

- Difficulty date: January 17, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BS 1307 BEAR STRAP CORRODED BETWEEN STRINGERS 35 - 36R.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07. FABRICATED A NEW BEAR STRAP IAW DRAWING 1460201 AND REPLACED IAW SRM 51-40-02.
